MathSciNet Relay Station
MathSciNet bibliographic data
MR935710 (89d:14018) 14E15 (13F25 14B05)
Moh, T. T. On a stability theorem for local uniformization in characteristic $p$. Publ. Res. Inst. Math. Sci. 23 (1987), no. 6, 965–973.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement